EconPapers    
Economics at your fingertips  
 

On the Convergence Analysis of the Alternating Direction Method of Multipliers with Three Blocks

Caihua Chen, Yuan Shen and Yanfei You

Abstract and Applied Analysis, 2013, vol. 2013, 1-7

Abstract:

We consider a class of linearly constrained separable convex programming problems whose objective functions are the sum of three convex functions without coupled variables. For those problems, Han and Yuan (2012) have shown that the sequence generated by the alternating direction method of multipliers (ADMM) with three blocks converges globally to their KKT points under some technical conditions. In this paper, a new proof of this result is found under new conditions which are much weaker than Han and Yuan’s assumptions. Moreover, in order to accelerate the ADMM with three blocks, we also propose a relaxed ADMM involving an additional computation of optimal step size and establish its global convergence under mild conditions.

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/183961.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/183961.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:183961

DOI: 10.1155/2013/183961

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:183961